# SDR DALA2024080507744

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 89,493 hours, 11,786 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 67648040000
- Part serial: 676401422
- Condition: Binding
- Part time: 63,155 hours, 8,505 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ATO - DUE TO ENG THRUST LOSS MESSAGE WHEN T/O POWER SELECTED. CORRECTIVE ACTION: DEFERRED PER MEL 36-11-02. THEN REPLACED LEFT ENGINE PRV PER A330 AMM 36-11. OPS AND LEAK TEST GOOD. MEL/PLAC REMOVED. (6098950)
